Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dsrfgsertwe

on tazorac, blood comes out of pores when wearing makeup

Recommended Posts

it's not like there's so much blood it's dripping, but some of my pores get full of blood and you can see little red spots all over.

other than a little dryness, nothing lotion can't fix, this is the only problem i'm having with taz.

Share this post


Link to post
Share on other sites

:o Oh wow...that seems like a rather large problem ship! I would stop using that product immediately and call your doctor. Honestly the only thing I can think of that also causes blood to come out of pores (rather horrifically) is ebola. I know you don't have that, but if it's somehow messing with your circulatory system...that seems like a rather huge side effect!

Good luck!

Share this post


Link to post
Share on other sites
it's not like there's so much blood it's dripping, but some of my pores get full of blood and you can see little red spots all over.

other than a little dryness, nothing lotion can't fix, this is the only problem i'm having with taz.

It's likely just sebum that's strangely colored. My pores will occasionally exude a darker colored sebum in a few areas. But do contact your derm; take a photo for your derm, too.

Share this post


Link to post
Share on other sites

i actually went into the derm today. i was already wearing makeup (when i'm in a hurry i just wait to wash it off at the office) and i left it on until he saw what was going on and then washed it off. it turms out some of the redness i had that i figured was just dryness from the taz is actually a case of eczema (it runs in the family), the blood was from my makeup irritating the eczema. he told me to stop wearing makeup until it clears up, take a break from the tazorac tonight, and instead just apply my moisturizer and he gave me a sample of a lotion called fluocinide to treat the eczema. i put it on for the first time about five hours ago and it's already looking a lot better.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×